- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 231920, 12 pages
An Explicit Numerical Method for the Fractional Cable Equation
Departamento de Física, Universidad de Extremadura, 06071 Badajoz, Spain
Received 27 April 2011; Accepted 30 June 2011
Academic Editor: Fawang Liu
Copyright © 2011 J. Quintana-Murillo and S. B. Yuste. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [9 citations]
The following is the list of published articles that have cited the current article.
- N.H. Sweilam, M.M. Khader, and M. Adel, “Numerical simulation of fractional Cable equation of spiny neuronal dendrites,” Journal of Advanced Research, vol. 5, no. 2, pp. 253–259, 2014.
- Mustafa Inc, Ebru Cavlak, and Mustafa Bayram, “An approximate solution of fractional cable equation by homotopy analysis method,” Boundary Value Problems, vol. 2014, no. 1, pp. 58, 2014.
- N. H. Sweilam, M. M. Khader, and M. Adel, “Chebyshev Pseudo-Spectral Method for Solving Fractional Advection-Dispersion Equation,” Applied Mathematics, vol. 05, no. 19, pp. 3240–3248, 2014.
- N.H. Sweilam, Hatem Moharram, and N.K. Abdel Moniem, “Cluster computing for the large scale discrete fractional Cable equation,” Egyptian Informatics Journal, 2015.
- Jincun Liu, Hong Li, and Yang Liu, “A new fully discrete finite difference/element approximation for fractional cable equation,” Journal of Applied Mathematics and Computing, 2015.
- Bo Yu, and Xiaoyun Jiang, “Numerical Identification of the Fractional Derivatives in the Two-Dimensional Fractional Cable Equation,” Journal of Scientific Computing, 2015.
- Hadi Roohani Ghehsareh, Ali Zaghian, and Sayyed Mahmood Zabetzadeh, “The use of local radial point interpolation method for solving two-dimensional linear fractional cable equation,” Neural Computing and Applications, 2016.
- Yang Liu, Yan-Wei Du, Hong Li, and Jin-Feng Wang, “A two-grid finite element approximation for a nonlinear time-fractional Cable equation,” Nonlinear Dynamics, 2016.
- Yajun Wang, Yang Liu, Hong Li, and Jinfeng Wang, “Finite element method combined with second-order time discrete scheme for nonlinear fractional Cable equation,” European Physical Journal Plus, vol. 131, no. 3, 2016.